Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 129, NWS Kansas City, MO

June 7, 2009Daviess County, DeKalb County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 7, 2009, 10:46 PM CDT for Daviess County, DeKalb County, Missouri. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2009, 10:46 PM CDT (03:46 UTC)
Expired
Jun 7, 2009, 11:15 PM CDT
In force
29 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

Counties Daviess County, MO, DeKalb County, MO

The radar

The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 10:48 PM CDTHAIL 1Winston, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:45 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2009-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3425 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2009-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3425 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1586 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS53 KEAX 080400
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1000 PM CDT SUN JUN 7 2009

MOC061-063-080415-
/O.CON.KEAX.SV.W.0129.000000T0000Z-090608T0415Z/
DEKALB MO-DAVIESS MO-
1000 PM CDT SUN JUN 7 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
DAVIESS AND NORTHERN DEKALB COUNTIES UNTIL 1115 PM CDT...

AT 1058 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WALNUT
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
MAYSVILLE TO 9 MILES WEST OF GALLATIN...MOVING NORTHEAST AT 15 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
NORTHERN DEKALB AND WEST CENTRAL DAVIESS COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS FAIRPORT...ALTAMONT AND SANTA ROSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI. A TORNADO WATCH
ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR EAST
CENTRAL KANSAS AND NORTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN
EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR NORTHEAST KANSAS AND
NORTHWESTERN MISSOURI.

LAT...LON 3982 9424 3993 9454 4003 9455 4002 9399
      3989 9404
TIME...MOT...LOC 0359Z 231DEG 11KT 3993 9434 3986 9412

$$

BOOKBINDER
2 follow-up statements
000 
WUUS53 KEAX 080346
SVREAX
MOC061-063-080415-
/O.NEW.KEAX.SV.W.0129.090608T0346Z-090608T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1046 PM CDT SUN JUN 7 2009

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
  DEKALB COUNTY IN NORTHWEST MISSOURI...

* UNTIL 1115 PM CDT

* AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL
  SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  UNION STAR TO MAYSVILLE TO 5 MILES NORTH OF CAMERON...AND MOVING
  NORTHEAST AT 15 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  UNION STAR AROUND 1055 PM CDT.
  MAYSVILLE AROUND 1100 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
WINSTON...WEATHERBY...ALTAMONT...FAIRPORT AND SANTA ROSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4004 9461 4002 9399 3989 9404 3979 9426
      3985 9461
TIME...MOT...LOC 0346Z 231DEG 11KT 3992 9458 3987 9445
          3982 9423

$$

BOOKBINDER
000 
WWUS53 KEAX 080415
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1115 PM CDT SUN JUN 7 2009

MOC061-063-080424-
/O.EXP.KEAX.SV.W.0129.000000T0000Z-090608T0415Z/
DEKALB MO-DAVIESS MO-
1115 PM CDT SUN JUN 7 2009

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL DAVIESS AND
NORTHERN DEKALB COUNTIES WILL EXPIRE AT 1115 PM CDT...

AT 1113 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. HAIL UP TO 
THE SIZE OF NICKELS WILL BE POSSIBLE ACROSS NORTHERN DEKALB COUNTY 
THROUGH 1130 PM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
NORTHEAST KANSAS AND NORTHWESTERN MISSOURI. ADDITIONAL SEVERE 
WEATHER MAY BE POSSIBLE OVERNIGHT.

LAT...LON 3982 9424 3993 9454 4003 9455 4002 9399
      3989 9404
TIME...MOT...LOC 0414Z 231DEG 11KT 3996 9429 3989 9407

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:27 PM CDT, 7 hours 19 minutes earlier.

Area forecast discussion, Jun 7, 3:27 PM CDT, 7 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
327 PM CDT SUN JUN 7 2009

.DISCUSSION...

MAIN FORECAST CONCERN IS FOR POSSIBLE SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND OVERNIGHT.

THIS EVENING AND TONIGHT:
THE AIRMASS ACROSS WESTERN MISSOURI AND EASTERN KANSAS HAS BECOME
VERY UNSTABLE WITH WIDESPREAD UPPER 60 DEWPOINTS AND SOME AREAS
MAYBE HITTING 70. THE AREA REMAINS CAPPED DUE TO WARM AIR ALOFT
BETWEEN 800 AND 700 MB AS NOTED ON THE 19Z TOP SOUNDING. 18Z SURFACE
ANALYSIS SHOWS THE LOW PRESSURE CENTER ROUGHLY NEAR KMHK WITH A WARM
FRONT EXTENDING NORTHEASTWARD INTO SOUTHEAST NEBRASKA THROUGH IOWA.
A COLD FRONT EXTENDS FROM THE LOW THROUGH SOUTH CENTRAL KANSAS WITH
SOME KIND OF CONVERGENCE LINE/ PRE FRONTAL TROUGH. THE 19Z DDC
SOUNDING COOLED BY ABOUT 2 DEGREES C. WE MAY HAVE TO WAIT FOR THE
COOLER AIR ALOFT CLOSER TO THE UPPER SYSTEM TO GET THINGS INITIATED.
SHEAR REMAINS IMPRESSIVE...WITH 0-6KM SHEAR AROUND 50 KTS. THAT SHEAR
COMBINED WITH THE VERY UNSTABLE AIRMASS WILL LEAD TO STORMS QUICKLY
BECOMING SUPERCELLULAR WITH VERY LARGE HAIL LIKELY ALONG WITH
TORNADOES AND DAMAGING WINDS. THE MOST LIKELY AREAS TO SEE A TORNADO
WILL BE ALONG AND WEST OF I-35. 3-6 KM SHEAR DECREASES INTO THE
OVERNIGHT HOURS /03-06Z/ AND AS LOW LEVEL SHEAR INCREASES IN THAT
SAME TIME FRAME...A TRANSITION FROM SUPERCELLS TO MORE LINEAR
CONVECTION IS LIKELY. THIS TRANSITION LIKELY WILL OCCUR JUST WEST
I-35. THERE IS STILL CONSIDERABLE UNCERTAINTY AS TO THE SOUTHERN
EXTENT OF CONVECTION... BUT GIVEN THE STRENGTH OF THE CAP IT SEEMS
UNLIKELY THAT STORMS WILL DEVELOP VERY FAR SOUTH. WITH THAT IN
MIND...STILL ANTICIPATE THE KANSAS CITY METRO BEING ON THE SOUTHERN
SIDE OF ANY KIND OF CONVECTIVE SYSTEM AS THAT SYSTEM MOVES ACROSS
NORTHERN MISSOURI. DAMAGING WINDS ARE MOST LIKELY AFTER THE
TRANSITION FROM SUPERCELLS TO LINEAR CONVECTION...BUT CAN NOT RULE
OUT SEVERE HAIL AND POSSIBLY A TORNADO GIVEN THE HIGH VALUES OF LOW
LEVEL SHEAR.

MONDAY:
COLD FRONT WILL PUSH THROUGH THE AREA TOMORROW AFTERNOON. THIS MAKES
FOR A SOMEWHAT TRICKY TEMPERATURE FORECAST WITH THE SOUTHEAST HALF
LIKELY TO WARM UP INTO THE 80S AHEAD OF THE FRONT AND THE
NORTHWESTERN THIRD OF THE FORECAST AREA LIKELY STAYING IN THE 70S.
THIS PUTS THE METRO IN THE TRICKY AREA OF EITHER HEATING UP AHEAD OF
THE FRONT OR STAYING STEADY AND/OR COOLING BEHIND THE FRONT. THERE
MAY ALSO BE LEFTOVER CLOUD DEBRIS FROM ANY CONVECTIVE
SYSTEM...THOUGH THIS WOULD MOST LIKELY AFFECT THE NORTHEAST PORTION
OF THE FORECAST AREA. ALL IN ALL MONDAYS HIGHS ARE LOW CONFIDENCE.

CDB

BY MONDAY NIGHT...THE COLD FRONT IS EXPECTED TO SAG SOUTH INTO
CENTRAL ARKANSAS. PREFER THE MORE SRN POSITION OF THE NAM AS OPPOSED
TO THE GFS AS THE AIR MASS IS UNSEASONABLY COOL OVER THE NRN PLAINS
WITH CONVECTION ALONG THE BOUNDARY TO AID IN ITS SWD PROGRESSION.

AS A RESULT...PREFER THE NAM OVER THE GFS ON TUESDAY WITH ISENTROPIC
LIFT...MAINLY OVER THE SRN GRIDS ON TUESDAY. ISENTROPIC LIFT ON THE
305-310K SFC BECOMES RATHER STG TUESDAY NGT...THEREFORE HAVE RAISED
POPS.

MEDIUM RANGE...

ISENTROPIC LIFT CONTINUES ON WEDNESDAY TO THE NORTH OF THE BOUNDARY
WHICH IS EXPECTED TO BE LOCATED IN SRN MO AS A SHORTWAVE EXITS THE
SWRN US TROUGH. TIMING OF THE SHORTWAVES ARE IN QUESTION...THEREFORE
WILL HOLD THE POPS INTO WEDNESDAY NIGHT. OTHERWISE...MODELS ARE IN
GENERAL AGREEMENT OVER THE UPPER FLOW REGIME...BUT SUFFER FROM THE
USUAL DIFFERENCES IN TIMING. MODELS ARE HAVING DIFFICULTY WITH THE
PLACEMENT AND INTENSITY OF THE COLD CORE LOW IN SCNTRL CANADA AND ITS
INTERACTION WITH THE WEAKER TROUGH OVER THE DESERT SOUTHWEST.
REGARDLESS OF SOLUTION...THE NRN BRANCH OF THE JET WILL LIKELY HOLD
THE SFC BOUNDARY TO THE SOUTH OF THE CWA LATE IN THE WEEK WITH
SHORTWAVES EJECTING NE INTO THE PLAINS. HOWEVER...THE LATEST ECMWF IS
FURTHER WEST WITH THE UPPER TROUGH THAN THE GFS. ENSEMBLES HAVE HAD
DIFFICULTY WITH THE POSITION OF THE THIS TROUGH. THEREFORE WL HOLD
POPS IN THE SLGT CATEGORY FOR THE WEEKEND.

DB

&&

.AVIATION... FOR THE 18Z TAFS...A WARM AND UNSTABLE AIRMASS IN PLACE
OVER THE REGION WILL COMBINE WITH STRONG WIND SHEAR AND LEAD TO RAPID
THUNDERSTORM DEVELOPMENT FROM NORTHWEST MISSOURI INTO NORTHEAST
KANSAS LATE THIS AFTERNOON OR THIS EVENING. THUNDERSTORMS ARE
EXPECTED TO INITIATE NORTHWEST OR WEST OF THE TERMINALS AND MOVE INTO
THE TERMINAL AREAS DURING THE LATE EVENING HOURS. WINDS ARE EXPECTED
TO BE FROM THE SOUTH SOUTHEAST AND SWITCH TO THE WEST IN THE WAKE OF
ANY THUNDERSTORM COMPLEX. AS THE FRONT MOVES THROUGH THE AREA
TOMORROW MORNING/EARLY AFTERNOON WINDS WILL BECOME MORE
NORTHWESTERLY.

CDB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 7, 1:25 PM CDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
125 PM CDT SUN JUN 7 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-081830-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
125 PM CDT SUN JUN 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...SEVERE THUNDERSTORMS LIKELY TONIGHT WITH TORNADOES POSSIBLE THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A VERY WARM AND HUMID AIRMASS WILL OVERSPREAD THE REGION THIS
AFTERNOON...SETTING THE STAGE FOR SEVERE THUNDERSTORM DEVELOPMENT
THIS EVENING. THUNDERSTORMS WILL LIKELY INITIATE OVER NORTHWEST
MISSOURI AND NORTHEAST KANSAS LATE THIS AFTERNOON OR EARLY THIS
EVENING AHEAD OF A FRONTAL SYSTEM. THE VERY UNSTABLE AIRMASS
COMBINED WITH STRONG VERTICAL WIND PROFILES WILL SUPPORT THE RAPID
DEVELOPMENT OF SUPERCELL THUNDERSTORMS THROUGH EARLY TONIGHT. THESE
STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL...DAMAGING
DOWNBURST WINDS...AND A FEW TORNADOES OVER FAR NORTHWEST MISSOURI
AND ADJACENT  NORTHEAST KANSAS. THE GREATEST RISK FOR TORNADOES WILL
EXIST WEST OF PAOLA TO CARROLLTON TO KIRKSVILLE LINE.

THESE STORMS WILL QUICKLY ORGANIZE INTO ONE OR MORE SQUALL LINES
DURING THE OVERNIGHT HOURS AND WILL SPREAD INTO MUCH OF THE OUTLOOK
AREA LATER TONIGHT. CONDITIONS APPEAR FAVORABLE FOR WIDESPREAD
DAMAGING WINDS...IN ADDITION TO LARGE HAIL AND ISOLATED TORNADOES.

PERSONS ACROSS THE OUTLOOK AREA SHOULD MONITOR WEATHER CONDITIONS
CLOSELY THIS AFTERNOON AND BE PREPARED FOR THE THREAT OF SEVERE
WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A FEW LINGERING STORMS MAY BE POSSIBLE EARLY MONDAY MORNING UNTIL
THE PASSAGE OF A COLD FRONT. SEVERE WEATHER SHOULD HAVE EXITED THE
REGION BY THIS TIME.

FOR TUESDAY AND WEDNESDAY...A WARM FRONT ALONG THE ARKANSAS  AND
MISSOURI BORDER WILL SLOWLY RETREAT NORTH AS A LOW PRESSURE  SYSTEM
DEVELOPS IN SOUTH CENTRAL KANSAS. THIS WILL SERVE AS THE FOCUS FOR
ONE OR MORE THUNDERSTORM COMPLEXES ACROSS THE REGION TUESDAY AND
WEDNESDAY. SEVERE WEATHER AND HEAVY RAINFALL WILL BE POSSIBLE MAINLY
SOUTH OF INTERSTATE 70 ON TUESDAY AND ACROSS THE REMAINDER OF THE
OUTLOOK AREA TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED AFTER 5 PM FOR AREAS
ALONG AND NORTHWEST OF A ST. JOSEPH TO BETHANY LINE...AND ACROSS
THE REMAINDER OF THE OUTLOOK AREA INTO THE EVENING AND OVERNIGHT
HOURS.

In the hours before

Local storm report, Jun 7, 9:58 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
958 PM CDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     HAIL             4 N PLATTSBURG          39.62N 94.46W
06/07/2009  E1.00 INCH       CLINTON            MO   EMERGENCY MNGR

&&

ABAILEY
Special weather statement, Jun 7, 9:59 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
959 PM CDT SUN JUN 7 2009

MOZ013-080330-
DE KALB-
959 PM CDT SUN JUN 7 2009

...SIGNIFICANT WEATHER ALERT FOR DEKALB COUNTY UNTIL 1030 PM CDT...

AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF CLARKSDALE...OR 8 MILES WEST OF
MAYSVILLE...MOVING NORTHEAST AT 35 MPH. SEVERAL OTHER STORMS WILL
MOVE NORTHEAST ACROSS THE COUNTY THROUGH THE NEXT 30 TO 45 MINUTES.

NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.

PEOPLE IN DEKALB COUNTY...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4004 9422 3974 9422 3974 9461 3991 9462
      4005 9460

BOOKBINDER
Special weather statement, Jun 7, 10:17 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1017 PM CDT SUN JUN 7 2009

KSZ057-060-MOZ043-053-080345-
BATES-CASS-LINN-MIAMI-
1017 PM CDT SUN JUN 7 2009

...SIGNIFICANT WEATHER ALERT FOR CASS...EASTERN LINN...EASTERN MIAMI
AND WESTERN BATES COUNTIES UNTIL 1045 PM CDT...

AT 1017 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
SPRING HILL TO 5 MILES SOUTHEAST OF LOUISBURG TO DREXEL TO 6 MILES
SOUTHEAST OF LA CYGNE TO PLEASANTON...MOVING EAST AT 45 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  CLEVELAND AND FREEMAN AROUND 1025 PM CDT.
  PECULIAR AROUND 1035 PM CDT.
  HARRISONVILLE...ARCHIE AND ADRIAN AROUND 1040 PM CDT.
  EAST LYNNE AROUND 1045 PM CDT.

THE TOWNS OF CHILES...WAGSTAFF...NEW LANCASTER...BUCYRUS...MERWIN...
AMSTERDAM...WEST LINE...AMORET...WORLAND AND FOSTER ARE ALSO IN THE
PATH OF THESE STORMS.

LAT...LON 3806 9492 3828 9478 3840 9475 3856 9473
      3871 9483 3874 9471 3873 9461 3876 9461
      3880 9437 3865 9419 3849 9422 3834 9429
      3811 9446

21
Local storm report, Jun 7, 10:25 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1025 PM CDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             6 E FAIRPORT            39.98N 94.24W
06/07/2009  M1.00 INCH       DEKALB             MO   TRAINED SPOTTER

&&

CUTTER
Local storm report, Jun 7, 10:38 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1038 PM CDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     TSTM WND GST     MERRIAM                 39.02N 94.69W
06/07/2009  M53 MPH          JOHNSON            KS   TRAINED SPOTTER

            53MPH WIND GUST. LASTED 45 SECONDS.

&&

MELL
Special weather statement, Jun 7, 10:44 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1044 PM CDT SUN JUN 7 2009

MOZ037-038-043-044-053-054-080415-
BATES-CASS-HENRY-JACKSON-JOHNSON-LAFAYETTE-
1044 PM CDT SUN JUN 7 2009

...SIGNIFICANT WEATHER ALERT FOR BATES...EASTERN CASS...SOUTHEASTERN
JACKSON...SOUTHWESTERN LAFAYETTE...WESTERN HENRY AND WESTERN JOHNSON
COUNTIES UNTIL 1115 PM CDT...

AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE WINNEBAGO TO
EAST LYNNE TO ARCHIE TO ADRIAN TO 8 MILES NORTHEAST OF HUME...MOVING
EAST AT 40 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  GREENWOOD...PLEASANT HILL...GARDEN CITY AND EAST LYNNE AROUND 1050
  PM CDT.
  BUTLER AROUND 1055 PM CDT.
  LONE JACK...KINGSVILLE AND CREIGHTON AROUND 1105 PM CDT.
  HOLDEN AND URICH AROUND 1110 PM CDT.
  MONTROSE AROUND 1115 PM CDT.

THE TOWNS OF FOSTER...PASSAIC...GUNN CITY...STRASBURG...LA TOUR...
BALLARD...QUICK CITY...BLAIRSTOWN...PITTSVILLE AND HARTWELL ARE ALSO
IN THE PATH OF THESE STORMS.

LAT...LON 3815 9462 3835 9443 3850 9440 3864 9440
      3882 9448 3898 9405 3879 9389 3861 9387
      3848 9386 3821 9398 3821 9405 3814 9405
      3811 9462

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:02 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette17 min
Jun 7, 7:12 PM CDTTornado WarningEAXAndrew, DeKalb33 min
Jun 7, 7:15 PM CDTSevere Thunderstorm WarningEAXAndrew, Nodaway30 min
Jun 7, 7:17 PM CDTSevere Thunderstorm WarningEAXCarroll, Livingston28 min
Jun 7, 7:29 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry31 min
Jun 7, 7:41 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston34 min
Jun 7, 7:42 PM CDTSpecial Weather StatementEAXHarrison33 min
Jun 7, 7:45 PM CDTSevere Thunderstorm WarningEAXGrundy, Livingston18 min
Jun 7, 7:45 PM CDTTornado WarningEAXDeKalb15 min
Jun 7, 7:49 PM CDTSpecial Weather StatementEAXMercer26 min
Jun 7, 7:52 PM CDTSevere Thunderstorm WarningEAXMercer23 min
Jun 7, 7:58 PM CDTSevere Thunderstorm WarningEAXDeKalb, Gentry32 min
Jun 7, 8:01 PM CDTSevere Thunderstorm WarningEAXGrundy29 min
Jun 7, 8:11 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam34 min
Jun 7, 8:12 PM CDTTornado WarningEAXDaviess, DeKalb33 min
Jun 7, 8:21 PM CDTSevere Thunderstorm WarningEAXGrundy, Mercer14 min
Jun 7, 8:28 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry32 min
Jun 7, 8:33 PM CDTSpecial Weather StatementEAXMercer27 min
Jun 7, 8:41 PM CDTSpecial Weather StatementEAXPutnam34 min
Jun 7, 8:45 PM CDTTornado WarningEAXDaviess30 min
Jun 7, 8:48 PM CDTSpecial Weather StatementEAXMercer27 min
Jun 7, 8:49 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb26 min
Jun 7, 9:13 PM CDTTornado WarningEAXDaviess32 min
Jun 7, 9:16 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston29 min
Jun 7, 9:23 PM CDTSevere Thunderstorm WarningEAXDeKalb37 min
Jun 7, 9:34 PM CDTSevere Thunderstorm WarningEAXGrundy, Livingston41 min
Jun 7, 9:48 PM CDTSpecial Weather StatementEAXClinton27 min
Jun 7, 9:49 PM CDTSpecial Weather StatementEAXBuchanan26 min
Jun 7, 9:56 PM CDTAreal Flood AdvisoryEAXClinton, Daviess, DeKalb6 hr
Jun 7, 9:59 PM CDTSpecial Weather StatementEAXDeKalb31 min
Jun 7, 10:01 PM CDTSevere Thunderstorm WarningEAXClinton29 min
Jun 7, 10:13 PM CDTSevere Thunderstorm WarningEAXDeKalb32 min
Jun 7, 10:15 PM CDTSevere Thunderstorm WarningEAXLinn, Livingston45 min
Jun 7, 10:17 PM CDTSpecial Weather StatementEAXCass28 min
Jun 7, 10:28 PM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Clinton, Daviess, DeKalb, Gentry and 1 more5 hr
Jun 7, 10:38 PM CDTTornado WarningEAXCaldwell, Daviess, DeKalb37 min
Jun 7, 10:43 PM CDTSevere Thunderstorm WarningEAXLinn39 min
Jun 7, 10:44 PM CDTSpecial Weather StatementEAXBates, Cass31 min
Jun 7, 10:55 PM CDTTornado WarningEAXDaviess35 min
Jun 7, 11:05 PM CDTSevere Thunderstorm WarningEAXDaviess30 min
Jun 7, 11:23 PM CDTSpecial Weather StatementEAXNodaway37 min
Jun 7, 11:26 PM CDTSevere Thunderstorm WarningEAXGrundy, Livingston34 min
Jun 7, 11:40 PM CDTAreal Flood AdvisoryEAXDaviess, Grundy, Livingston6 hr
Jun 7, 11:47 PM CDTSpecial Weather StatementEAXAdair28 min
Jun 7, 11:54 PM CDTSevere Thunderstorm WarningEAXLinn41 min
Jun 8, 12:02 AM CDTSpecial Weather StatementEAXGentry43 min
Jun 8, 12:21 AM CDTAreal Flood AdvisoryEAXGrundy, Linn, Livingston, Sullivan5 hr
Jun 8, 12:31 AM CDTSpecial Weather StatementEAXSullivan29 min
Jun 8, 12:49 AM CDTAreal Flood AdvisoryEAXAdair, Linn, Macon, Putnam, Schuyler, Sullivan5 hr
Jun 8, 1:22 AM CDTRiver Flood WarningEAXAndrew, Buchanan45 hr
Jun 8, 1:22 AM CDTRiver Flood WarningEAXDaviess, Gentry59 hr
Jun 8, 1:22 AM CDTRiver Flood WarningEAXDaviess, Livingston57 hr
Jun 8, 1:22 AM CDTRiver Flood WarningEAXBuchanan4 days
Jun 8, 1:53 AM CDTSpecial Weather StatementEAXAndrew, DeKalb, Gentry52 min
Jun 8, 4:55 AM CDTRiver Flood WarningEAXAndrew, Nodaway16 hr
Jun 8, 4:55 AM CDTRiver Flood WarningEAXLinn, Livingston65 hr
Jun 8, 4:55 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston6 days
Jun 8, 8:54 AM CDTRiver Flood WarningEAXPlatte5 days
Jun 8, 8:54 AM CDTRiver Flood WarningEAXPlatte5 days
Jun 8, 9:44 AM CDTAreal Flood WarningEAXAndrew, Daviess, DeKalb, Gentry, Grundy, Harrison and 3 more11 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.